- When you say it was unpleasant when you dropped Ativan from 0.75 mg to 0.5 mgs, what symptoms did you experience ?
- Regarding your question about danger , stopping Ativan without planned withdrawal can be potentially dangerous because in addition to the psychological symptoms , some people can also experience symptoms like increased heart rate, high BP, headache, tremors, feeling of confusion, rarely seizures, etc. So it is advisable to have your doctor/psychiatrist to monitor your detox and support you accordingly.
-I have to say that not everyone experiences these symptoms. Some have very mild withdrawal symptoms but there are some who cannot manage without medical support. In your case, it is good that the Ativan dose is not too high but you have used it for three years so your body needs time to adjust without Ativan in the system. It will take atleast few weeks for your body to adjust to the lowered dose each time you taper.
-Some people also experience protracted withdrawal symptoms like anxiety, mood problems for a longer period. This can be managed better when you are withdrawing under medical guidance.
- Can I ask why you were prescribed Ativan 3 years ago ? Were you experiencing any anxiety, panic symptoms ? If so, the underlying condition needs to be managed appropriately.
-Duloxetine which has been prescribed by your general doctor can be helpful in managing depressive and anxiety symptoms. You are on a lower dose. Dose may need to be optimised or alternative medication needs to be considered to manage any underlying anxiety or mood issues.
- It is good to know that most of the medical professionals you have consulted already have ruled out any significant causes for your pain. You can follow up with your neuro doctors regarding managing bulging discs.
- I agree with all other professionals that you will be better off after complete withdrawal from Ativan. With medical supervision,it can be done gradually and in a safe manner so that the unpleasantness of withdrawal can be minimised
Hope this helps. You can contact again for any further advice/guidance as needed